# SDR DXTA2023022381040

- Difficulty date: February 22, 2023
- Submitted: February 23, 2023
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 13,219 hours, 8,736 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: REPEAT WRITEUP. AFTER GEAR RETRACTION RED UNLOCK LIGHT REMAINED ILLUMINATED.  COMPLIED WITH QRH UNLOCK ON RETRACTION, EXTENSION NORMAL WITH 3 GREEN INDICATIONS. // SIGNOFF// JACKED AIRCRAFT AND MEASURED ALL UPLOCKS. PER AMM - MLG UPLOCK ADJUSTED LO 14.5MM PLUS OR MINUS 0.8MM AND N UPLOCK ADJUSTED TO 16.8MM PLUS OR MINUS 0.8MM. SWUNG GEAR UP, NO FALSE INDICATIONS WITH RED UNLOCK LIGHT, HOWEVER IN MAINTENANCE DIAGNOSTIC PAGES FOUND RH GEAR INDICATING UNLOCKED. SWUNG GEAR DOWN. INITIAL MEASUREMENTS - N UPLOCK = 18MM. R MLG UPLOCK = 13MM. L MLG UPLOCK = 13.5MM. ADJUSTED MEASUREMENTS - N UPLOCK = 17MM. R MLG UPLOCK = 14.5MM. L MLG UPLOCK = 14.5MM. SWUNG GEAR SEVERAL TIMES AND VERIFIED NO RED UNLOCK LIGHT AFTER GEAR STOWED AND NO FALSE INDICATIONS ON MAINTENANCE DIAGNOSTIC PAGES. MAINTENANCE PERFORMED IN REFERENCE WITH CE-680 AMM 32-60-00.
